# SDR 2021F00361

- Difficulty date: November 12, 2021
- Submitted: December 9, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 37033936
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AFT FUSELAGE INTERCOSTAL SUPPORT HAS CORROSION BETWEEN STA. 1360-1380 LON 18R. REF NRC B000316.
